# SDR 03FDEA00982

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 60,128 hours, 18,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S-20  COMPLY WITH EA 8-5750-70945, FOR LT INBD FLAP OUTBD HINGE SUPPORT.    ON 06/24/03. RECEVIED BUSHINGS IAW MAE TRAVELERS T2/343779@T2/343901.INSTALLED   BUSHINGS IAW CMM 57-52-01. COMPLIED WITH EA 8-5750-70954.
